please help

Brenda - posted on 07/25/2012 ( 1 mom has responded )




My earlier post was not clear, my son was diagnosed with touretts two years ago and put on a drug called clonodine; a year or so later his touretts worsen and he was prescribed a drug called risperidone, a week after starting risperidoone he started balling up his fist and flapping his arm while shaking his head, his eyes seemed glazed and rolling in the back of his head, he also told me he had the urge to run and i had to hold him down to prevent him from running out in the street, he has complained he feels faint and falling to the floor, muscle tightness. I have taken him to the emergency room at least three times this past week and the doctors brushed me off as if it was behavioral which i did not believe . While there the nurses and doctor also had to hold him down and my son would never intentioanlly disrepect a person of profesion. i never did believe it was behavirol, because one cannot intentionally make their eyes appear glossy. What could this be?


[deleted account]

I would say from what you have explained that the drugs are not agreeing with him. You need to take him back to his specialist and discuss other alternatives.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms